# SDR 2007FA0000264

- Difficulty date: March 6, 2007
- Submitted: March 26, 2007
- Operation: General aviation
- Aircraft: N401HF
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 5039
- Engine: Rroyce BR700715A130
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 1159B541014
- Part serial: 0228
- Condition: Departed
- Location: Fuselage
- Part time: 1,300 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

ON MARCH 6, 2007, DURING A FLIGHT, THE SUBJECT AIRCRAFT EXPERIENCED AN IAPPARENT IN-FLIGHT STRUCTURAL FAILURE OF THE RIGHT WING-TO FUSELAGE FORWARD FAIRING.  THE INCIDENT OCCURRED AT FLIGHT LEVEL 400 AT 90 DME ON THE (LNK) VOR 220 RADIAL AT .85 MACH.  AFTER ONE HOUR AND 45 MINUTES INTO THE FLIGHT (APPROX 2115Z), THE CREW NOTED AN AUDIBLE (THUMP) FOLLOWED BY A (CHANGE IN WIND NOISE).  AS THE AIRCRAFT IS EQUIPPED WITH PROXIMITY CAMERAS, THE FIGHT CREW WAS ABLE TO SEE A (HOLE OF SIGNIFICANT SIZE) IN THE AREA OF THE SINGLE POINT REFUELING ACCESS DOOR USING THE LOWER AFT-FACING FUSELAGE CAMERA.  THE FLIGHT CREW NOTIFIED AND REQUESTED EMERGENCY LANDING, WHERE THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  THE FSDO WA
